# SDR P5CA0401100

- Difficulty date: June 3, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 11,055 hours, 20,874 cycles
- Engine: Ge CF650E2
- Engine time: 57,496 hours, 10,248 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: WVG21246
- Part serial: 8062229
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, NR 1 ENGINE HAD NO RESPONSE TO THROTTLE MOVEMENT, IDLE PARAMETERS NORMAL.  REPLACED MEC PER AMM 73-21-01.
